# SDR SWAA2021100424622

- Difficulty date: September 29, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 65,347 hours, 38,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD ENTRY DOOR OUT OF ADJUSTMENT ; / [01] ADJUSTED FWD ENTRY DOOR IAW AMM 52-11-00 OPS CHECKS GOOD
